# SDR QXEA2011021000138

- Difficulty date: February 6, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 23,122 hours, 24,025 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Shaft
- Condition: Corroded
- Location: Door Latch
- Component: Latch
- Component part number: H30321071
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE DOOR HANDLE OUTSIDE SHAFT IS CORRODED.  REPLACED THE LATCH.
